The arithmetic of cuts in models of arithmetic
Article first published online: 6 AUG 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 4-5, pages 332–351, August 2013
How to Cite
Kaye, R. (2013), The arithmetic of cuts in models of arithmetic. Mathematical Logic Quarterly, 59: 332–351. doi: 10.1002/malq.201200062
- Issue published online: 19 AUG 2013
- Article first published online: 6 AUG 2013
- Manuscript Accepted: 19 FEB 2013
- Manuscript Revised: 25 JAN 2013
- Manuscript Received: 16 JUL 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!